# SDR QXEA0000931

- Difficulty date: April 8, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 28,890 hours, 34,942 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-  COFFEE WARMER CIRCUIT BREAKER POPPED AGAIN WITH A STRONG ELECTRICAL CORD SMELL.  REMOVED AND REPLACED LOWER COFFEE WARMER RECEPTICAL, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
